Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 794181, 11 pages
http://dx.doi.org/10.1155/2008/794181
Research Article

Sums of Reciprocals of Triple Binomial Coefficients

School of Computer Science and Mathematics, Victoria University, P.O. Box 14428, Melbourne, VIC 8001, Australia

Received 28 August 2007; Accepted 17 December 2007

Academic Editor: George Andrews

Copyright © 2008 A. Sofo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Sofo Anthony, “Triple integral identities and zeta functions,” Applicable Analysis and Discrete Mathematics, vol. 4, no. 2, pp. 347–360, 2010. View at Publisher ยท View at Google Scholar